# SDR C77A20140121013

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR LT PANEL SUPPORT, PN 170-86139-005, IS CORRODED X  24868.0, Y -838.  R & R LT PANEL SUPPORT IAW SRM 51-41-01 & 51-43-01 ON WORK ORDER 737209-245 IAW EO E175-5300-097 REV IR WORK ORDER 906482.
